Pacific Journal of Mathematics

On the tetrahedral graph.

Martin Aigner

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 219-227.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986265

Mathematical Reviews number (MathSciNet)
MR0227040

Zentralblatt MATH identifier
0157.31402

Subjects
Primary: 05.40

Citation

Aigner, Martin. On the tetrahedral graph. Pacific J. Math. 25 (1968), no. 2, 219--227. https://projecteuclid.org/euclid.pjm/1102986265


Export citation

References

  • [1] R. C. Bose and R. Laskar, A characterization of tetrahedral graphs (to appear).
  • [2] W. S. Conner, The uniqueness of the triangularassociation scheme, Ann. Math. Stat. 29 (1958),262-266.
  • [3] A. J. Hoffman, On the uniqueness of the triangular association scheme, Ann. Math. Stat. 31 (1960), 492-497.
  • [4] A. J. Hoffman,On the exceptional case in a characterization of the arcs of a complete graph, I.B.M.J. 4 (1960),487-496.
  • [5] Chang Li-chien, The uniqueness and non-uniqueness of the triangularassociation schemes, Science Record, Math. New Ser. 3 (1959),604-613.
  • [6] Chang Li-chien, Association schemes of partially balanced designs with parameters v =28, m = 12, i2 = 15 and p2n = 4, Science Record, Math. New Ser. 4 (1960), 12-18.
  • [7] S. S. Shrikhande, In a characterization of the triangular association scheme, Ann. Math. Stat. 30 (1959), 39-47.